Kählerity of Shrinking Gradient Ricci Solitons Asymptotic to Kähler Cones

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We prove that a shrinking gradient Ricci soliton which is asymptotic to a Kähler cone along some end is itself Kähler on some neighborhood of infinity of that end. When the shrinker is complete, it is globally Kähler.

Original languageEnglish (US)
Pages (from-to)1-15
Number of pages15
JournalJournal of Geometric Analysis
DOIs
Publication statusAccepted/In press - Oct 4 2017

    Fingerprint

Keywords

  • Kählerity
  • Ricci flow
  • Ricci solitons

ASJC Scopus subject areas

  • Geometry and Topology

Cite this